# SDR ASOA2014033110238

- Difficulty date: February 27, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N902EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7620
- Aircraft time: 26,893 hours, 24,610 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD HAS A 0.75 INCH CRACK AT BS 621 RBL 27.50 JUST BELOW WL 120.43.   REPAIRED IAW AMM 21-51-15-400-801, AMM 49-14-01-400-801, AMM 26-25-01-400-801, AMM 26-25-01-400-802, AMM 36-11-07-400-801, & AMM TASK 21-51-00-790-801.
